advertisement
Question
Posted by: L | 2005/11/28

Using the pill to stop period for a few months

Hi

I am using the pill for medical reasons and wanted to know if it is safe to miss your periods using the pill for a few months. I am just a bit worried because I suffer with blood circulation problems and suppose to be taking 1/4 disprin everyday, but am not.
I am worried about blood clotting because I do notice blood clots during menstruation anyway. Should I be concerned?

Thanking You
L

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please give more information as to the medical problems for which you are using the Pill. If you are prone to blood clots, the Pill may not be a good idea.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: L | 2005/11/28

Hi

I am responding to a previous question that I asked.
I am using Ovral for a hormonal imbalance. Do you think that it is wise to use the pill in my situation to delay my period for a few months? I suffer with a blood circulation problem called Raynards Syndrome.

Really appreciate your help
Thanking You
L

My previous question and your response is below:

I am using the pill for medical reasons and wanted to know if it is safe to miss your periods using the pill for a few months. I am just a bit worried because I suffer with blood circulation problems and suppose to be taking 1/4 disprin everyday, but am not.
I am worried about blood clotting because I do notice blood clots during menstruation anyway. Should I be concerned?

Subject:
Posted by: Gynaedoc
Message:
Please give more information as to the medical problems for which you are using the Pill. If you are prone to blood clots, the Pill may not be a good idea.

Reply to L

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement